Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 5, 2021Alamosa County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 5, 2021, 4:02 PM MDT for Alamosa County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2021, 4:02 PM MDT (22:02 UTC)
Expired
Jul 5, 2021, 4:30 PM MDT
In force
28 min
Issued by
NWS Pueblo, CO

County Alamosa County, CO

The radar

The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
3199 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

445 
WWUS85 KPUB 052202
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT Mon Jul 5 2021
 
COZ069-070-052230-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
402 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALAMOSA AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hooper, or 24 miles north of Alamosa, moving southwest at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hooper and Great Sand Dunes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3794 10585 3781 10569 3764 10585 3783 10608
TIME...MOT...LOC 2201Z 045DEG 8KT 3783 10584 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:31 PM MDT, 31 minutes earlier.

Area forecast discussion, Jul 5, 3:31 PM MDT, 31 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
331 PM MDT Mon Jul 5 2021

.SHORT TERM...(This evening through Tuesday)
Issued at 328 PM MDT Mon Jul 5 2021

1) The threat for heavy rain and flash flooding across the burn
scars continues this evening, along with the potential for scattered
strong to severe storms along and west of I-25.

2) More widespread showers and storms are expected across the
eastern mountains and plains on Tuesday, with the flash flood risk
for area burn scars along with the potential for strong to severe
storms also returning.

Showers and thunderstorms continue this afternoon, continuing to
focus over and near the mountains. The main hazard so far this
afternoon has been heavy rain with possible flash flooding across
the burn scars. Radar trends along with short term guidance all are
pointing toward an increase in coverage of storms around the burn
scars here in the near term, and likely persisting through mid
evening. Given these trends, have not made any adjustments to the
current Flash Flood Watch in effect. Still anticipate thunderstorm
development away from the mountains towards the I-25 corridor this
afternoon into early evening, with the potential for some of these
to become strong to severe. Once again, no change in this thinking,
but do think the severe threat may be more isolated. Latest RAP
analysis showing weakening trends with instability and shear, and
with short term guidance indicating this might continue into the
evening. So, while storms will remain possible along the I-25
corridor into this evening, think only a few storms will be strong
to severe.

Overall coverage of showers and storms will diminish by mid to late
evening, with the threat of heavy rain/flash flooding lowering.
However, weak west/northwest flow aloft will remain in place along
with the potential for some weak mid level waves to move overhead.
This may keep the precip development occurring across Lake and
Chaffee counties, but think the intensity of any additional showers
or a few storms will be much lower. So, have not extended the Watch
for this area at this time.

With this northwest flow remaining in place on Tuesday, a boundary
is expected to push south across CO early Tuesday. This setup and
boundary along with a steady and deep push of east northeast winds
will help support thunderstorm development across the plains and
eastern mountains on Tuesday. This support will be in place rather
early in the day, and expect thunderstorm development to be early in
the day across both the mountains and plains. Instability and shear
expected to increase in the afternoon, supporting a risk for strong
to severe storms over much of the plains. Additionally, persistent
and strong focus across the eastern mountains will support another
day of higher potential for burn scar flash flooding.

.LONG TERM...(Tuesday night through Monday)
Issued at 328 PM MDT Mon Jul 5 2021

...On Tuesday, a chance of thunderstorms will be possible over most
of the CWA during the afternoon and evening afternoon and evening,
some of these storms could become severe, especially over the
central and southeast plains.

On Wednesday, slight chance of a thunderstorm during the morning
hours over the far southeast plains. Isolated thunderstorms will be
possible later in the day, mainly during the afternoon, over the
mountains.

On Thursday...a slight chance of thunderstorms will be possible
during the afternoon and evening over the mountains.

On Friday and Saturday, thunderstorms will be possible over the
mountains and plains, with the best chance being over the southern
Sangre de Cristo Mountains, Raton Mesa, and southeast plains in the
evening for both days.

On Sunday and Monday, thunderstorms will be possible in the
afternoon for both days, with a better chance on Monday...

Tuesday...

A weak perturbation in the longwave pattern overhead to the north
coupled by some monsoonal flow around the plateau high with the
upper level ridge in place over the southwest CONUS will allow for
there to be some moderate instability over the area a bring a chance
of thunderstorms over most of the CWA, with a possibility of strong
to severe thunderstorms over the plains. Greatest areas that there
looks to be a severe potential will be over the I-25 corridor and
over the central and southeast plains, due to a weak convergence
boundary and also the possibility of a weak lee-side meso-low
cyclogenesis over the southern I-25 corridor as some models are
indicating. MLCAPE and MUCAPE values are appearing to be highest
over the central and eastern plains, with an area of relatively high
CAPE right along the I-25 corridor of more than 1500 J/kg, although
this is all relatively skinny CAPE, whereas the values of over 2000
J/kg over areas of the eastern plains yield a little more fatter of
a CAPE in the profile sounding, along with some helicities between
150 and 200 m^2/s^-2 showing up on the ARW and WRF models, which
will give this area more of a favorable environment for rotating
updrafts. The NAM 3km does have an area of very strong bulk sheer
with most of this being between 0-3km and values in excess of 55 kts
over the central portion of the I-25 corridor at around 1600L, this
area is just southeast of the Wet Mountains and if this model holds
true, there could also be potentially severe storms forming in this
region as well. Main threat due to the CAPE being more of a skinnier
profile, would be strong downdraft winds, but there could also be
some hail of 1 inch or greater and a very slight chance of a weak
tornado, yet the greater chance of an isolated tornado occurring
would be over the central and southeast plains. Storms are likely to
develop elsewhere and could possibly still become strong to severe,
especially over the southern Sangre de Cristo Mountains and Raton
Mesa area. Burn scars will could also experience flash flooding as
well, yet if there is enough shear in the mid levels, it could help
to prevent the storms from becoming too stationary and hopefully
bring down the risk, yet with heavy rain in a brief period of time
associated with some of these thunderstorms, even the storm not
being stationary could still have an impact. Winds will become
predominantly out of the northeast later over the plains and cooler
as well tomorrow with the trough overhead, with high temperatures
around 5 degrees cooler than the seasonal average for most
locations. Rain showers and some thunderstorms will continue into
the evening hours and overnight for the southeastern portion of the
CWA. Only some clearing will take place further west and lows for
Tuesday night will fall into the mid 50s to low 60s for the plains,
to the 40s and low 50s for the mountain valleys and generally the
40s for the mountains and 30s for the highest peaks.

Wednesday and Thursday...

The upper level ridge axis over southwest CONUS is going to continue
to slightly propagate further west and become squished by a trough
deepening over the northwest in the longwave pattern, this will
allow for relatively cooler and drier air to move in from the west
over the Pacific upstream, and help to dry out of mid level
monsoonal moisture for both of these days and hinder much in the way
of thunderstorm development for both of these days. There will be a
slight chance due to some residual moisture along a weak boundary
associated with the trough downstream for there to be a few morning
shower or thunderstorms over the southeast plains, otherwise only
some isolated thunderstorms will develop during the afternoon and
early evening over the mountains on Wednesday. On Thursday, isolated
thunderstorms will be possible again over the mountains, with the
central mountains having the best chance for this day. The troughing
upstream will enhance the mid-level flow out of the west with an
adiabatically warming downsloping wind, coupled with southerly flow
over the plains, will result in hot and dry conditions for most of
the region and above the seasonal average high temperatures for most
locations on Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 328 PM MDT Mon Jul 5 2021

VFR conditions will be predominant throughout the forecast period
for all TAF sites, CIGs will remain fairly high based although they
could come down a bit in SHRA or TSRA in the vicinity of all
terminals for the rest of this evening. Keep in mind that
outflows can also cause wind shifts to occur in the vicinity of
anyone of these terminals. Some of the higher wind gusts in the
lower levels near KALS later in the day could also result in some
light to moderate CAT near the surface.

Winds at KALS will be primarily light and variable and then
become NW'ly and then back to the NE and increase a little with
some gusts as high as 22 kts, they will weaken later in the
evening and become East to SE'ly and return to light and variable
by tomorrow morning. At KCOS and KPUB, SE'ly winds will
eventually shift out of the NW later this evening and then remain
from that direction throughout the rest of the forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 9 PM MDT this evening for COZ060>062-
072>074-077>080-087.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...STEWARD
AVIATION...STEWARD
Hazardous weather outlook, Jul 5, 11:55 AM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Mon Jul 5 2021

COZ058>089-093>099-061800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Mon Jul 5 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread thunderstorms are expected over the mountains and
mountain valleys this afternoon and evening. The thunderstorms
will then move into the plains, around the I-25 corridor, later
this afternoon and evening. A few of the thunderstorms along the
I-25 corridor may become severe, with the main severe weather
hazards expected to be 1 to 1.5 inch hail and 60 mph winds.

Flash flooding will be possible over the Spring, Decker, Junkins,
and Hayden Pass burn scars, as well as the Chalk Cliffs if a
heavy rain producing thunderstorm develops over one of these burn
scars.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms, some possibly marginally severe, will
be possible on Tuesday across the plains and along the east slopes
of the southern mountains. A few of the storms on the east slopes
of the mountains will have the potential to produce locally heavy
rain, which may cause flash flooding on the burn scars.

On Wednesday, showers and thunderstorms will be possible mainly
along the Colorado and New Mexico border.

On Thursday and Friday, only isolated thunderstorms will be
possible, mainly over the mountains.

A chance of showers and thunderstorms will return to the entire
region for the weekend as cooler air moves back into the region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 5, 3:09 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Mon Jul 5 2021

COZ078>080-087-052145-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
309 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES UNTIL 345 PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Junkins Burn Scar, moving southeast at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3804 10546 3812 10534 3798 10508 3784 10527
TIME...MOT...LOC 2109Z 307DEG 6KT 3801 10530

kam
Special weather statement, Jul 5, 3:14 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Mon Jul 5 2021

COZ067>071-052145-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
314 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO GRANDE AND
NORTHERN CONEJOS COUNTIES UNTIL 345 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Del Norte, or 30 miles west of Alamosa, moving east at
10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Rio
Grande and northern Conejos Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3742 10650 3760 10652 3765 10626 3739 10621
TIME...MOT...LOC 2114Z 264DEG 8KT 3752 10642

kam
Special weather statement, Jul 5, 3:23 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Mon Jul 5 2021

COZ065-066-069-052200-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
323 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY
UNTIL 400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Moffat, or 28 miles southwest of Hayden Pass Burn
Scar, moving southeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Center and Saguache.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3808 10633 3810 10604 3787 10580 3775 10611
TIME...MOT...LOC 2123Z 334DEG 9KT 3795 10604

kam
Special weather statement, Jul 5, 3:29 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
329 PM MDT Mon Jul 5 2021

COZ069-070-072-073-052200-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
329 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA AND
SOUTHEASTERN SAGUACHE COUNTIES UNTIL 400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Great Sand Dunes, or 26 miles northeast of Alamosa, moving south at
10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Great Sand Dunes and San Luis Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3788 10577 3789 10555 3766 10549 3767 10580
TIME...MOT...LOC 2129Z 358DEG 8KT 3782 10566

kam
Special weather statement, Jul 5, 3:44 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Mon Jul 5 2021

COZ072-078-079-087-052215-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
344 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTH
CENTRAL CUSTER COUNTIES UNTIL 415 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Crestone Peak, or 15 miles southwest of Junkins Burn
Scar, moving south at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Silver Cliff, Westcliffe and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3813 10549 3815 10536 3794 10523 3790 10541
TIME...MOT...LOC 2144Z 352DEG 5KT 3800 10534

kam
Special weather statement, Jul 5, 4:02 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT Mon Jul 5 2021

COZ069-070-052230-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
402 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALAMOSA AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hooper, or 24 miles north of Alamosa, moving southwest at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hooper and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3794 10585 3781 10569 3764 10585 3783 10608
TIME...MOT...LOC 2201Z 045DEG 8KT 3783 10584

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:20 PM MDTSpecial Weather StatementPUBTeller25 min
Jul 4, 6:26 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jul 4, 6:28 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
Jul 4, 6:34 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 4, 6:55 PM MDTSpecial Weather StatementPUBTeller35 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jul 4, 7:25 PM MDTSevere Thunderstorm WarningPUBProwers38 min
Jul 4, 7:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 4, 7:30 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Jul 4, 7:56 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas21 min
Jul 4, 8:00 PM MDTSevere Thunderstorm WarningPUBProwers30 min
Jul 4, 8:08 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jul 4, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca51 min
Jul 4, 8:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 8:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jul 4, 8:20 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers25 min
Jul 4, 8:25 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Jul 4, 8:36 PM MDTFlash Flood WarningPUBProwers2 hr
Jul 4, 8:42 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jul 4, 8:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers31 min
Jul 4, 8:48 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont85 min
Jul 4, 9:01 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 9:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas35 min
Jul 4, 9:22 PM MDTSevere Thunderstorm WarningPUBBent, Prowers38 min
Jul 4, 9:44 PM MDTSpecial Weather StatementPUB31 min
Jul 4, 9:56 PM MDTSpecial Weather StatementPUBBent34 min
Jul 5, 2:39 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more18 hr
Jul 5, 12:45 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee3 hr
Jul 5, 1:12 PM MDTSpecial Weather StatementPUBSaguache48 min
Jul 5, 1:25 PM MDTSpecial Weather StatementPUBMineral35 min
Jul 5, 1:52 PM MDTSpecial Weather StatementPUBChaffee38 min
Jul 5, 2:22 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 5, 2:28 PM MDTSpecial Weather StatementPUBSaguache47 min
Jul 5, 2:51 PM MDTSevere Thunderstorm WarningPUBTeller24 min
Jul 5, 2:55 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 5, 2:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jul 5, 3:09 PM MDTSpecial Weather StatementPUBCuster36 min
Jul 5, 3:14 PM MDTSpecial Weather StatementPUBRio Grande31 min
Jul 5, 3:23 PM MDTSpecial Weather StatementPUBSaguache37 min
Jul 5, 3:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 5, 3:44 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 5, 3:53 PM MDTAreal Flood AdvisoryPUBCuster56 min
Jul 5, 4:08 PM MDTSpecial Weather StatementPUBAlamosa37 min
Jul 5, 4:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 5, 4:34 PM MDTSevere Thunderstorm WarningPUBCuster, Saguache26 min
Jul 5, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Huerfano3 hr
Jul 5, 4:52 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 5, 4:58 PM MDTSpecial Weather StatementPUBCuster32 min
Jul 5, 5:14 PM MDTSpecial Weather StatementPUBCostilla31 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.